# SDR 08FDEA02141

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB25103
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LOWER L/E PANEL 516 HB IS CHAFED.  BLENDED AREA IAW DC/MD-10 SRM 57-00-01; VOL I;  FIG 1-A.  ORIGINAL MATERIAL THICKNESS IS 0.090 IAW DC/MD-10 SRM 57-31-01; VOL III; FIG 1.  MATERIAL LOSS IS 0.028.  REMAINING THICKNESS IS 0.062.  FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-00-01; VOL I; FIG 1- A.  USED UT GAUGE T8225P.  MATERIAL ID IS 7075-T6, .100; PO 342278.3.  FOR THE FILLER 7075-T6, 0.090, PO 603413.5 IAW DC/MD-10 SRM 57-00-01 AND 57-31-01; VOL III.  FABRICATED DOUBLER AND FILLER IAW DC/MD-10 SRM 57-00-01; VOL I;  FIG 4; VOL I.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II; PGS 21-26.  INSTALLED DOUBLER 7 FILLER IAE DC/MD-10 SRM 51-35-01; VOL II.
